Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
samanda

B5 delima!

Recommended Posts

Hey Guys!

I've sufered from cystic acne cronicly for the past few years.

Over the past 2 months, however, I discovered the awesomeness of mega dosing on B5. I've been taking the full 10mg, split into 4 doses of 5 pills, during this time. It has taken a good 5 weeks to see results...

My problem is that now i'm expierencing HAIR LOSS! I had read that this may be a side effect, but honestly I didn't think it would happen. Everytime I touch my hair, 5 or 6 pieces comes out. Also, my pillow is covered in the morning.

I really really don't want to stop taking the supplement, but I really can't continue like this. I know that it is occuring becaus my oil preduction is slowing, reducing the oil in my hair shaft, allowing the hair to come out.

Please give me your advice. Should I lessen my dose, or stop altogether. And if I stop, how long will it take for my hair be ok again?

Share this post


Link to post
Share on other sites

I'm glad B5 has cleared your cystic acne. I've been on B5 for 4 months and haven't experienced hair loss.

Are you taking a B-complex? You could try lessening your dose, but don't suddenly stop B5. You should gradually come off any medication, whether it's prescriptive or not.

Share this post


Link to post
Share on other sites

I took b5 for 2 years. I bought some very good mineral supplements from the health food store... and some liquid trace minerals to add to my water. My hair loss stopped in a few weeks.

I'm not sure if I was losing hair because of the b5 or because I've always had a tendency to lose a lot of hair. But definitely the minerals stopped it...

Share this post


Link to post
Share on other sites

use the dandruff shampoo that contains "ketoconazole" or something to that name.

it helps stimulate an enzyme that reduces hair loss (ud have to wiki "hair loss" for the exact info for ketoconazole treatmen)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×